VOL. 7 · NO. 1-2 | 1955
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 7 (1-2), (1955)
No abstract available
Articles
J. R. Isbell
Tohoku Math. J. (2) 7 (1-2), 1-8, (1955) DOI: 10.2748/tmj/1178245102
KEYWORDS: 54.0X
No abstract available
Hidekazu Wada
Tohoku Math. J. (2) 7 (1-2), 9-13, (1955) DOI: 10.2748/tmj/1178245103
KEYWORDS: 55.0X
No abstract available
C. Chevalley
Tohoku Math. J. (2) 7 (1-2), 14-66, (1955) DOI: 10.2748/tmj/1178245104
KEYWORDS: 20.0X
No abstract available
Zirô Takeda
Tohoku Math. J. (2) 7 (1-2), 67-86, (1955) DOI: 10.2748/tmj/1178245105
KEYWORDS: 46.2X
No abstract available
Shôichirô Sakai
Tohoku Math. J. (2) 7 (1-2), 87-95, (1955) DOI: 10.2748/tmj/1178245106
KEYWORDS: 46.2X
No abstract available
Gen-ichirô Sunouchi
Tohoku Math. J. (2) 7 (1-2), 96-109, (1955) DOI: 10.2748/tmj/1178245107
KEYWORDS: 42.2X
No abstract available
Kôsi Kanno
Tohoku Math. J. (2) 7 (1-2), 110-118, (1955) DOI: 10.2748/tmj/1178245108
KEYWORDS: 42.2X
No abstract available
Simiyuki Koizumi
Tohoku Math. J. (2) 7 (1-2), 119-127, (1955) DOI: 10.2748/tmj/1178245109
KEYWORDS: 42.2X
No abstract available
Yosihisa Izumi
Tohoku Math. J. (2) 7 (1-2), 128-131, (1955) DOI: 10.2748/tmj/1178245110
KEYWORDS: 02.0X
No abstract available
Yosihisa Izumi, Tôru Wada
Tohoku Math. J. (2) 7 (1-2), 132-135, (1955) DOI: 10.2748/tmj/1178245111
KEYWORDS: 02.0X
No abstract available
Akira Sagawa
Tohoku Math. J. (2) 7 (1-2), 136-139, (1955) DOI: 10.2748/tmj/1178245112
KEYWORDS: 31.0X
No abstract available
Back Matter
Tohoku Math. J. (2) 7 (1-2), (1955)
No abstract available
Back to Top